# SDR HNAA2020111300326

- Difficulty date: November 12, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 50,151 hours, 43,318 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Burned
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITOT 3 INOPERABLE DISPLAYED ON EICAS DURING FLIGHT.  MAINTENANCE PERFORMED: FIM TASK 30-31-00-810-803-A STEPS 1-4 UPON FURTHER INVESTIGATION FOUND BURNT PIN ON RELAY AND BASE.  FURTHER MAINTENANCE ACTION IS REQUIRED AT THIS TIME.
